Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite groups with solvable maximal subgroups


Author: J. W. Randolph
Journal: Proc. Amer. Math. Soc. 23 (1969), 490-492
MSC: Primary 20.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0249501-2
MathSciNet review: 0249501
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.25

Retrieve articles in all journals with MSC: 20.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249501-2
Article copyright: © Copyright 1969 American Mathematical Society